Alert archive / Ohio / River Flood Warnings in 2018

River Flood Warning 42, NWS Cleveland, OH

April 3, 2018Stark County, Ohio

NWS Cleveland, OH issued this river flood warning at Apr 3, 2018, 8:27 PM EDT for Stark County, Ohio. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Apr 3, 2018, 8:27 PM EDT (00:27 UTC)
Expired
Apr 4, 2018, 3:08 PM EDT
In force
19 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Stark County, OH

The radar

The Cleveland radar (KCLE), 87 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nimishillen Creek at North Industry (NHSO1). The gauge peaked at 11.41 ft at Apr 4, 2018, 6:00 AM EDT.

actionminormoderatemajor51004/0304/0404/05
Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03118500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

841 
WGUS41 KCLE 040027
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
827 PM EDT Tue Apr 3 2018

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Nimishillen Creek Near North Industry

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC151-040827-
/O.NEW.KCLE.FL.W.0042.180404T0027Z-180404T1600Z/
/NHSO1.1.ER.180404T0010Z.180404T0600Z.180404T1000Z.NO/
827 PM EDT Tue Apr 3 2018

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Nimishillen Creek Near North Industry
* until Wednesday afternoon.
* At 8 PM the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 11.0 feet by late tonight. 
  The river will fall below flood stage Wednesday morning.
* At 12.0 feet...Widespread flooding can be expected south of Canton 
  along the Nimishillen Creek from Ridge Avenue north to Allenford 
  Drive.

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$
BM
4 follow-up statements
593 
WGUS81 KCLE 040250
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1050 PM EDT Tue Apr 3 2018

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue
  Scioto River Near Prospect
  Killbuck Creek Near Killbuck
  Nimishillen Creek Near North Industry

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-041050-
/O.EXT.KCLE.FL.W.0039.000000T0000Z-180406T1400Z/
/LARO1.1.ER.180404T0115Z.180405T0000Z.180406T0800Z.NO/
1050 PM EDT Tue Apr 3 2018

The flood warning continues for 
  the Scioto River Near Larue
* until Friday morning.
* At 10:00 PM Tuesday the stage was 11.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near 12.5 feet by Wednesday 
  evening. The river will fall below flood stage Friday morning.
* At 13.0 feet...River at bankfull in the Village of La Rue. 
  Floodwaters will spread to east Vine Street.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-041050-
/O.EXT.KCLE.FL.W.0040.000000T0000Z-180408T0730Z/
/PRGO1.1.ER.180403T2052Z.180404T0600Z.180408T0130Z.NO/
1050 PM EDT Tue Apr 3 2018

The flood warning continues for 
  the Scioto River Near Prospect
* until late Saturday night.
* At 10:00 PM Tuesday the stage was 10.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 12.6 feet by late tonight. 
  The river will fall below flood stage Saturday night.
* At 13.5 feet...Flooding occurs along several streets north of 
  Market Street including North Elm Street, Northeast Street, Sellers
  Street, and Mulberry Street. Extensive crop flooding. Highway 203 
  is covered with flood waters for 2 miles.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-041050-
/O.EXT.KCLE.FL.W.0041.180404T0248Z-180407T0600Z/
/KILO1.1.ER.180403T2312Z.180404T1200Z.180407T0000Z.NO/
1050 PM EDT Tue Apr 3 2018

The flood warning continues for 
  the Killbuck Creek Near Killbuck
* from this evening to late Friday night.
* At 10:00 PM Tuesday the stage was 15.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise to near 16.4 feet by Wednesday 
  morning. The river will fall below flood stage Friday evening.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC151-041049-
/O.EXT.KCLE.FL.W.0042.000000T0000Z-180405T0000Z/
/NHSO1.1.ER.180404T0010Z.180404T0600Z.180404T1800Z.NO/
1050 PM EDT Tue Apr 3 2018

The flood warning continues for 
  the Nimishillen Creek Near North Industry
* until Wednesday evening.
* At 10:15 PM Tuesday the stage was 10.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 11.9 feet by late tonight. 
  The river will fall below flood stage Wednesday afternoon.
* At 12.5 feet...Widespread flooding can be expected south of Canton 
  along the Nimishillen Creek from Ridge Avenue north to Allenford 
  Drive. Flood waters cut off access to properties on Cleveland 
  Southwest Avenue. Some low lying properties inundated.

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$
BM
130 
WGUS81 KCLE 041037
FLSCLE
Flood Statement
National Weather Service Cleveland OH
637 AM EDT Wed Apr 4 2018

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue
  Scioto River Near Prospect
  Nimishillen Creek Near North Industry
  Killbuck Creek Near Killbuck
  Eagle Creek Above Findlay

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-041837-
/O.EXT.KCLE.FL.W.0039.000000T0000Z-180406T1800Z/
/LARO1.1.ER.180404T0115Z.180405T0000Z.180406T1200Z.NO/
637 AM EDT Wed Apr 4 2018

The flood warning continues for 
  the Scioto River Near Larue
* until about Friday afternoon.
* At 6:00 AM Wednesday the stage was 12.4 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near 12.9 feet by this evening. 
  The river will fall below flood stage Friday afternoon.
* At 13.0 feet...River at bankfull in the Village of La Rue. 
  Floodwaters will spread to east Vine Street.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-041837-
/O.EXT.KCLE.FL.W.0040.000000T0000Z-180408T1648Z/
/PRGO1.1.ER.180403T2052Z.180406T1200Z.180408T1048Z.NO/
637 AM EDT Wed Apr 4 2018

The flood warning continues for 
  the Scioto River Near Prospect
* until early next week.
* At 6:00 AM Wednesday the stage was 10.9 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 12.1 feet Friday morning.
  The river will fall below flood stage by Monday.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and 
  West River Road are flooded. Prospect and Upper Sandusky Roads are 
  also flooded.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-041836-
/O.CON.KCLE.FL.W.0041.000000T0000Z-180407T0600Z/
/KILO1.1.ER.180403T2312Z.180404T1000Z.180407T0000Z.NO/
637 AM EDT Wed Apr 4 2018

The flood warning continues for 
  the Killbuck Creek Near Killbuck
* until this weekend.
* At 6:00 AM Wednesday the stage was 16.6 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...the river will be near crest today and then slowly fall 
  below flood stage this weekend.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC151-041836-
/O.EXT.KCLE.FL.W.0042.000000T0000Z-180405T0026Z/
/NHSO1.1.ER.180404T0010Z.180404T1200Z.180404T1826Z.NO/
637 AM EDT Wed Apr 4 2018

The flood warning continues for 
  the Nimishillen Creek near North Industry
* until this evening.
* At 6:15 AM Wednesday the stage was 11.4 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 11.5 feet early this morning. 
  The river will fall below flood stage by late this afternoon.
* At 12.5 feet...Widespread flooding can be expected south of Canton 
  along the Nimishillen Creek from Ridge Avenue north to Allenford 
  Drive. Flood waters cut off access to properties on Cleveland 
  Southwest Avenue. Some low lying properties inundated.

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$

OHC063-041836-
/O.CON.KCLE.FL.W.0043.000000T0000Z-180405T0000Z/
/FECO1.1.ER.180404T1017Z.180404T1300Z.180404T1800Z.UU/
637 AM EDT Wed Apr 4 2018

The flood warning continues for 
  the Eagle Creek Above Findlay
* until this evening.
* At  6:00 AM Wednesday the stage was 9.0 feet. 
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...Rise above flood stage early this morning and rise to near 
  9.3 feet by late this morning. The river will fall below flood 
  stage by this evening.
* At 10.0 feet...Water from the Eagle Creek will impact portions of 
  South Blanchard Street, Brookside Drive, Fremont and Graceland 
  Streets. The intersections of Beechmont Drive with Fairmont and 
  Rosemont Drives flood. 

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$
706 
WGUS81 KCLE 041514
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1114 AM EDT Wed Apr 4 2018

...The flood warning continues for the following rivers in Ohio...

  Black River At Elyria
  Scioto River Near Larue
  Scioto River Near Prospect
  Killbuck Creek Near Killbuck
  Nimishillen Creek Near North Industry

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC093-042314-
/O.EXT.KCLE.FL.W.0044.000000T0000Z-180405T0945Z/
/ELRO1.1.ER.180404T1045Z.180404T1800Z.180405T0345Z.NO/
1114 AM EDT Wed Apr 4 2018

The flood warning continues for 
  the Black River At Elyria
* until late tonight.
* At 10:15 AM Wednesday the stage was 10.0 feet. 
* Minor flooding is occurring.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 10.2 feet by this afternoon.
  The river will fall below flood stage tonight.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle
  Township along Woodside Drive. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-042313-
/O.EXT.KCLE.FL.W.0039.000000T0000Z-180406T1251Z/
/LARO1.1.ER.180404T0115Z.180405T0000Z.180406T0651Z.NO/
1114 AM EDT Wed Apr 4 2018

The flood warning continues for 
  the Scioto River Near Larue
* until Friday morning.
* At 10:00 AM Wednesday the stage was 12.6 feet. 
* Minor flooding is occurring.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near 12.8 feet by this evening. 
  The river will fall below flood stage early Friday morning.
* At 13.0 feet...River at bankfull in the Village of La Rue. 
  Floodwaters will spread to east Vine Street.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-042313-
/O.EXT.KCLE.FL.W.0040.000000T0000Z-180408T0430Z/
/PRGO1.1.ER.180403T2052Z.180404T0730Z.180407T2230Z.NO/
1114 AM EDT Wed Apr 4 2018

The flood warning continues for 
  the Scioto River Near Prospect
* until late Saturday night.
* At 10:00 AM Wednesday the stage was 10.7 feet. 
* Minor flooding is occurring.
* Flood stage is 9.0 feet.
* Forecast...the river will fall to below flood stage by Saturday 
  evening.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-042313-
/O.EXT.KCLE.FL.W.0041.000000T0000Z-180409T0600Z/
/KILO1.1.ER.180403T2312Z.180404T1800Z.180409T0000Z.NO/
1114 AM EDT Wed Apr 4 2018

The flood warning continues for 
  the Killbuck Creek Near Killbuck
* until late Sunday night.
* At 10:00 AM Wednesday the stage was 16.8 feet. 
* Minor flooding is occurring 
* Flood stage is 15.0 feet.
* Forecast...The river will rise to near 16.9 feet by this afternoon.
  The river will fall below flood stage Sunday evening.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC151-042313-
/O.EXT.KCLE.FL.W.0042.000000T0000Z-180405T0000Z/
/NHSO1.1.ER.180404T0010Z.180404T0945Z.180404T1800Z.NO/
1114 AM EDT Wed Apr 4 2018

The flood warning continues for 
  the Nimishillen Creek Near North Industry
* Until this evening.
* At 10:15 AM Wednesday the stage was 10.7 feet. 
* Minor flooding is occurring.
* Flood stage is 10.0 feet.
* Forecast...the river will fall to below flood stage by this 
  afternoon.
* At 10.0 feet...Water backs up into a mobile home park on Cleveland 
  Southwest Avenue in Canton Township. Low lying portions of 
  Southeast Sparta Avenue and Allenford Drive threatened.

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$
156 
WGUS81 KCLE 041908
FLSCLE
Flood Statement
National Weather Service Cleveland OH
308 PM EDT Wed Apr 4 2018

...The flood warning is cancelled for the following rivers in Ohio...

  Nimishillen Creek Near North Industry

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC151-041938-
/O.CAN.KCLE.FL.W.0042.000000T0000Z-180405T0000Z/
/NHSO1.1.ER.180404T0010Z.180404T0945Z.180404T1600Z.NO/
308 PM EDT Wed Apr 4 2018

* At  2:15 PM Wednesday the stage was 9.0 feet. 
* No flooding is currently forecast.
* Flood stage is 10.0 feet.
* At 10.0 feet...Water backs up into a mobile home park on Cleveland 
  Southwest Avenue in Canton Township. Low lying portions of 
  Southeast Sparta Avenue and Allenford Drive threatened.

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$

Sefcovic

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 3, 7:01 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Apr 3, 7:01 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
701 PM EDT Tue Apr 3 2018

.SYNOPSIS...
Low pressure over central Illinois will move across southern
lower Michigan this evening and pass to the north of Lake Erie
overnight. A warm front from the low will continue to drift
north across the local area. A cold front will cross the region
overnight. High pressure will build over the region Wednesday
and Thursday.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
First round of thunderstorms has remained well below severe
limits with only some small hail reported at times near and
south of US 30. Heavy rainfall has been the greatest concern.
However this round is racing eastward quickly and we will await
the next round of thunderstorms along the front.

Plenty of shear for the thunderstorms to interact with as they
race eastward across Indiana through sunset. The potential for
some stronger wind gusts and maybe an isolated tornado as the
line of storms moves across northern Ohio. If a tornado can
occur it would be near the warm front as it lifts northward
through the evening. We will continue to monitor this closely
since we are seeing a couple tornado warnings along the line.

Previous Discussion...
Things are fairly quiet and the million dollar question today
is whether it is going to stay that way. A surface warm front
continues to drift north across the area. Temps continue to
struggle through the 40s. Still think the southern end of the
area could make it to 60 by 00z. Even in the north temps should
climb through the 50s before crashing behind the cold front. The
cold front will reach the I-75 corridor around 03z and western
PA around 09z. The main severe weather threat for this area will
be ahead of the front with best chances in the far south. Upper
dynamics with this system remain very impressive but unless we
can destabilize some more the storms this evening should remain
manageable. The best thing to do is to continue to monitor the
surface obs and radar for the latest developments. By daybreak
the most of the area should be dry. The big story later tonight
will be the winds. Will actually see southerly winds increase a
lot this evening but westerly winds behind the cold front could
also be problematic. Southerly gusts this evening could be 30
knots with gusts of at 35 knots late tonight and tomorrow. May
need a wind advisory at some point on Wednesday. Cold air
advection showers will continue downwind of the lake tomorrow
but enough dry air and ridging should occur to end that threat
by late tomorrow night. Temps will be unseasonable cool after
this evening. As stated above have taken most locations into the
lower 60s or upper 50s this evening. Have used a blend of
guidance for temps Wednesday and Wednesday night.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Surface high on Thursday will help erode any ongoing lake effect
snow over NW PA by late morning. The break in the weather will be
short lived as isentropic lift ahead of a northern stream clipper
system approaches from the west. This potent short wave will drop
out of Canada and move over Michigan Thursday Night. This system is
expected to push precip into the western counties later in the
day/evening. The precip type will likely start off as rain, but then
quickly turn over to snow. There is the potential for accumulating
snow, mainly Thursday Night/Friday morning. The moisture will be
limited with this northern stream feature so not expecting
significant amounts of snow. For areas west of I-71 corridor expect
a light coating mainly on grassy surfaces. Eastern areas could see a
few inches as the system will be slower to exit out once the cold
air arrives. Lake effect snow will then arrive Friday with nw flow
and influx of cold air.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Progressive shortwave pattern with upper level trough expected to
continue into the extended. This will favor the below normal
temperatures and above normal precipitation (of mixed types) into
next week. High pressure will build in briefly on Saturday and
Sunday, with well below normal temperatures but opportunities for
sunshine. A southern stream system is progged to move in for Monday
with some modest warm air advection (temps still below normal) and
rain chances into Tuesday. Colder air once again returns.

&&

.AVIATION /00Z Wednesday THROUGH Sunday/...
Difficult set of TAF's this evening. Most locations will have a
period of VFR as the first line of showers drifts east of the
region. Attention will then shift to the Cold front across
Indiana as it races eastward through the overnight. Expect to
see gusty southerly winds ahead of it as ceilings lower after
sunset. Additional showers and thunderstorms will develop ahead
of the front and may become severe. IFR and lower conditions
will occur in the thunderstorms. The thunderstorms should end
from west to east through the overnight. The thunder will end
across NW Ohio around 03Z, central areas around 06Z and eastern
areas by 12Z.

Winds will shift to the west and northwest in the wake of the
front and will become very gusty. A few gusts may touch 40 knots
Wednesday morning. By the afternoon ceilings will begin to lift,
remaining lowest where the flow is off of Lake Erie.

.Outlook...Non-VFR lingering across far northeast OH/NW PA
through Wednesday. Additional period of non-VFR possible
Thursday into Friday.

&&

.MARINE...
Winds will strengthen tonight as a deepening area of low pressure
moves over the lake moving southwest to northeast. Strong cold air
advection on the backside of this system will mix gale force winds
over the lake into Wednesday. Higher than normal lake levels should
prevent any low water in the western basin. High pressure will build
in for Thursday. A northern stream storm system will move over the
lakes Thursday Night driving another strong cold front across the
area with small craft headlines likely. Pattern remains active
thereafter.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 2 AM EDT Wednesday for OHZ027>032-
     036>038-047.
PA...None.
MARINE...Small Craft Advisory from midnight tonight to 5 PM EDT
     Wednesday for LEZ142-143.
     Gale Warning from 5 AM to 5 PM EDT Wednesday for LEZ144>149-
     164>169.

&&

SYNOPSIS...Kubina
NEAR TERM...Kubina/Mullen
SHORT TERM...Jamison
LONG TERM...Jamison
AVIATION...Mullen
MARINE...Jamison
Hazardous weather outlook, Apr 3, 2:06 PM EDT, 6 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
206 PM EDT Tue Apr 3 2018

LEZ061-144>149-164>169-041815-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
206 PM EDT Tue Apr 3 2018

...GALE WARNING IN EFFECT FROM 5 AM TO 5 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

LEZ142-143-162-163-041815-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
206 PM EDT Tue Apr 3 2018

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This Afternoon and Tonight.

West winds will approach gale force late tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

OHZ003-006>014-017>023-033-089-PAZ001>003-041815-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Mahoning-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
206 PM EDT Tue Apr 3 2018

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms will continue this afternoon as a warm front moves
north across the area. A cold front will follow from the west this
evening. The storm prediction center has indicated that there is a
slight chance that some storms will become severe this afternoon and
this evening. The greatest threat will be strong damaging winds
however an isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

OHZ027>032-036>038-047-041815-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Marion-Morrow-Holmes-
Knox-
206 PM EDT Tue Apr 3 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms will continue this afternoon as a warm front moves
north across the area. A cold front will follow from the west this
evening. The storm prediction center has indicated that there is a
slight chance that some storms will become severe this afternoon and
this evening. An enhanced risk exists across the southern end of the
area. The greatest threat will be strong damaging winds however an
isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Apr 3, 5:51 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
551 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             1 S GLENMONT            40.50N 82.09W
04/03/2018  E0.75 INCH       HOLMES             OH   TRAINED SPOTTER

&&

SJAMISON
Special weather statement, Apr 3, 6:01 PM EDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Cleveland OH
601 PM EDT TUE APR 3 2018

OHZ029>031-037-038-047-032300-
Holmes-Richland-Ashland-Morrow-Wayne-Knox-
601 PM EDT TUE APR 3 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN RICHLAND...
SOUTHERN ASHLAND...EASTERN MORROW...WAYNE...HOLMES AND KNOX
COUNTIES...

At 559 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Mount Gilead to 6 miles southeast
of Centerburg. Movement was northeast at 60 mph. Another strong
thunderstorm was approaching Fredericksburg.

Dime size hail and very heavy rainfall are possible with these
storms.

Locations impacted include...
Mansfield, Wooster, Mount Vernon, Mount Gilead, Millersburg,
Orrville, Berlin, Lexington, Walnut Creek, Loudonville,
Fredericktown, Gambier, Utica, Bellville, Dalton, Centerburg, Shreve,
Danville, Killbuck and Hayesville.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4024 8248 4027 8248 4028 8271 4061 8284
      4075 8235 4084 8211 4090 8165 4044 8167
      4045 8218 4024 8220
TIME...MOT...LOC 2159Z 247DEG 54KT 4058 8274 4025 8260

Clark
Local storm report, Apr 3, 6:06 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
606 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             HOLMESVILLE             40.63N 81.92W
04/03/2018  E0.75 INCH       HOLMES             OH   TRAINED SPOTTER

&&

MITCHELL
Local storm report, Apr 3, 7:02 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
702 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             HOLMESVILLE             40.63N 81.92W
04/03/2018  E0.75 INCH       HOLMES             OH   EMERGENCY MNGR

&&

CLARK
Local storm report, Apr 3, 8:27 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
827 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             2 S WILLARD             41.02N 82.73W
04/03/2018  E0.75 INCH       HURON              OH   TRAINED SPOTTER

&&

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:03 PM EDTAreal Flood WarningCLEAshland, Holmes, Wayne21 hr
Apr 3, 8:16 PM EDTSevere Thunderstorm WarningCLECrawford, Huron, Seneca44 min
Apr 3, 8:38 PM EDTAreal Flood WarningCLEKnox, Marion, Morrow, Richland21 hr
Apr 4, 3:39 AM EDTHigh Wind WarningCLEAshtabula, Lake12 hr
Apr 4, 3:39 AM EDTWind AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more16 hr
Apr 4, 4:17 AM EDTLow Water AdvisoryCLE18 hr
Apr 4, 4:17 AM EDTStorm WarningCLE12 hr
Apr 4, 4:32 AM EDTRiver Flood WarningCLEHancock15 hr
Apr 4, 5:02 AM EDTAreal Flood AdvisoryCLEStark9 hr
Apr 4, 7:13 AM EDTRiver Flood WarningCLELorain29 hr
Apr 4, 7:58 AM EDTAreal Flood AdvisoryCLECrawford9 hr
Apr 4, 10:56 AM EDTRiver Flood WarningCLETrumbull25 hr
Apr 4, 1:56 PM EDTAreal Flood AdvisoryCLEStark21 hr
Apr 4, 4:10 PM EDTGale WarningCLE6 hr
Apr 4, 4:10 PM EDTSmall Craft AdvisoryCLE24 hr
Apr 4, 5:30 PM EDTAreal Flood AdvisoryCLEKnox, Morrow24 hr

Nearby

River Flood Warnings in Ohio, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.